# SDR CA980707053

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6A28
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: 2nd Stg Carrier
- Part number: 3013132
- Condition: Separated
- Location: Nr 5 Bearing
- Component: 2013340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT OVERHAUL , IT WAS FOUND THE 2ND STAGE CARRIER HAD A PRESSED ON STYLE NR 5 BEARING, WHICH HAD STARTED TO BACK OFF OF THE CARRIER.  A 0.050 INCH GAP WAS NOTICED BETWEEN THE JOURNAL AND THE SHOULDER OF THE CARRIER.
